Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hope2011

Small red spots - Retin a + Benzaclin

Recommended Posts

My acne has gone but i'm still on the retin a (at night) and BP Benzaclin (in the am) + spf and moisturizer.

I've been told these help fade the red marks. However, I'm finding that sometimes there are additional red marks on my skin or the same marks are much darker.... they also are uneven and seem like small red holes (for a lack of a better descriptive word). I feel they're making my skin uneven and deeper... i don't know if anyone understands what i'm referring to but any feedback would be good. I'm a bit worried!!!

post-144294-1302836111_thumb.jpg

post-144294-1302836111_thumb.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×